# SDR 96ZZZX1014

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N749H
- Make and model: Bell 212
- Aircraft serial: 35061
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 212061202009
- Condition: Racked
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST DUCT FORWARD FACE CRACKED.
